Continuation and surjectivity theorems for uniform limits of A-proper mappings with applications

P. S. Milojević, W. V. Petryshyn

Research output: Contribution to journalArticlepeer-review

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)368-400
Number of pages33
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - Feb 1978
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this